Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Variable time steps in the solution of the heat flow equation by a difference equation


Authors: Jim Douglas and T. M. Gallie
Journal: Proc. Amer. Math. Soc. 6 (1955), 787-793
MSC: Primary 65.0X
DOI: https://doi.org/10.1090/S0002-9939-1955-0078754-9
MathSciNet review: 0078754
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. S. Carslaw and J. C. Jaeger, Conduction of heat in solids, Oxford, Clarendon, 1947. MR 0022294 (9:188a)
  • [2] J. Douglas, On the numerical integration of quasi-linear parabolic differential equations, to appear in the Pacific Journal of Mathematics.
  • [3] Antoni Zygmund, Trigonometrical series, Warsaw-Lwow, 1935.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 65.0X

Retrieve articles in all journals with MSC: 65.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1955-0078754-9
Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society